Results 1 to 9 of 9
Like Tree3Likes
  • 1 Post By ScotchGuard02
  • 1 Post By edmundo22
  • 1 Post By Quester

Thread: T3 and hair loss.

  1. #1
    edmundo22 is offline Associate Member
    Join Date
    Feb 2012
    Location
    Ireland
    Posts
    451

    T3 and hair loss.

    Hey guys, on my fourth and probably my last week of T3 / Clen , I was already thinning on top but now it seems accelerated, just got a hair cut yesterday and can really see the balding thinning areas, fuck that no fat loss is worth loosing my hair for.

    Was on T3 50 mcg.
    Clen on 160 mcg

    I ramped T3 to 100 mcg and reduced Clen to 100 as advised.

    If increased T3 is doing this then Fuck it I'm stopping today.

    Does anyone know if the hair loss is permanent or will it come back after stopping, also do I need to taper down first and why do I need to taper down?

  2. #2
    Back In Black's Avatar
    Back In Black is offline Beach Bodybuilder ~Elite-Hall of Fame~
    Join Date
    Mar 2006
    Location
    Blighty
    Posts
    17,182
    No aas?
    NO SOURCES GIVEN

  3. #3
    edmundo22 is offline Associate Member
    Join Date
    Feb 2012
    Location
    Ireland
    Posts
    451
    Nope, Im not a body builder just a regular gym guy looking to loose some weight, I read the side effect and took a chance, I run a comb through my hair with gel in it loads coming off today noticed I'm seriously getting sparse on top, if it's permanent loss then Fuck it I'm done but maybe once I'm off T3 it might come back once T3 levels go back to normal, I'm definitely going back to 50 mcg maybe finish out the week and then just run Clen solo.

  4. #4
    Join Date
    Aug 2010
    Posts
    7,795
    Hair loss due to T3 is not the same as Male Pattern Baldness caused by DHT conversion. You lose hair from your side burn and even your eye brows. If that's not happening, it's probably not due to T3. If it is, then don't worry it's not permanent and your hair will grow back.
    edmundo22 likes this.

  5. #5
    Octaneforce's Avatar
    Octaneforce is offline Senior Member
    Join Date
    Apr 2015
    Location
    New yawkkk
    Posts
    1,183
    Blog Entries
    1
    If your that worried then you could look into finasteride but i probably wouldnt tell a fully natural guy to use it bc of the possible sides. But its worth researching. You could also look into procerin and other natural/herbal hair vitamins. But if the t3 did it then its probably not dht related.

  6. #6
    edmundo22 is offline Associate Member
    Join Date
    Feb 2012
    Location
    Ireland
    Posts
    451
    Thanks Scotch if it grows back that's a lot of my mind, octane thanks a bunch for letting me know about finasteride, fantastic news, couple of years back I wrote a reply on here about DHT levels how if they could be lowered would be a treatment for hair loss, didn't know there was a drug on the market for it, I'll look into the research see what the sides possible dangers are.
    Octaneforce likes this.

  7. #7
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    Pacific NW
    Posts
    2,488
    Try a product that includes lantanaprost (Latisse but for head hair).
    edmundo22 likes this.

  8. #8
    edmundo22 is offline Associate Member
    Join Date
    Feb 2012
    Location
    Ireland
    Posts
    451
    Iv stopped T3, first day feeling cold in a while, running Clen solo, not sure if I want to continue with T3 due to hair loss even if it's temporary, I'm at a stage where I have to cross brush on top, Iv ordered a prescription for propecia maybe could stay on T3 while that's working but does anyone know if there any other Clen stack / combos as effective as Clen / T3?
    Last edited by edmundo22; 05-08-2018 at 01:40 PM.

  9. #9
    edmundo22 is offline Associate Member
    Join Date
    Feb 2012
    Location
    Ireland
    Posts
    451
    Shit I think I might have screwed up my thyroid, I thought the heavy hair loss was the week of doubling the T3 dose from 50 mcg to a 100 mcg so started back on T3 yesterday back at 50 mcg thinking 50 would be ok, Iv been feeling cold past two days while on T3 and it's warm and sunny!, my hairs gone ridiculously thin on the top middle, Iv googled it and doctors say it can take months for it to reverse not a week or two, Iv started procepia today but besides that do I stop the T3 immediately?, or is because I didn't taper down and just stopped cold turkey ?, I read it's the fluctuations in hormones that causes the hair loss, I only ran it one month at 50 mcg and one of those weeks at a 100 mcg where Iv read people run it for 3 months straight, please help, freaking out a bit.
    Last edited by edmundo22; 05-12-2018 at 06:20 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •